Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 104–110 (Mi zvmmf909)  

This article is cited in 8 scientific papers (total in 9 papers)

A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations

A. A. Abramova, V. I. Ul'yanovaa, L. F. Yukhnob

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (978 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 93–99

Bibliographic databases:
UDC: 519.24.3
Received: 23.12.2002

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 104–110; Comput. Math. Math. Phys., 44:1 (2004), 93–99

Citation in format AMSBIB
\Bibitem{AbrUlyYuk04}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 104--110
\mathnet{http://mi.mathnet.ru/zvmmf909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058207}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 93--99


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf909
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations”, Comput. Math. Math. Phys., 45:9 (2005), 1520–1524  mathnet  mathscinet  zmath
    2. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differential Equations, 42:7 (2006), 932–940  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    4. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Comput. Math. Math. Phys., 47:5 (2007), 791–796  mathnet  crossref  mathscinet
    5. B. M. Podlevskii, “O nekotorykh nelineinykh dvukhparametricheskikh spektralnykh zadachakh matematicheskoi fiziki”, Matem. modelirovanie, 22:5 (2010), 131–145  mathnet  mathscinet
    6. A. A. Abramov, L. F. Yukhno, “Nonlinear eigenvalue problem for a system of ordinary differential equations subject to a nonlocal condition”, Comput. Math. Math. Phys., 52:2 (2012), 213–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. A. Abramov, L. F. Yukhno, “A solution method for a nonlocal problem for a system of linear differential equations”, Comput. Math. Math. Phys., 54:11 (2014), 1686–1689  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Abramov A.A. Yukhno L.F., “Method For Solving a Nonlinear Spectral Problem For a System of Ordinary Differential Equations With Redundant Conditions”, Differ. Equ., 51:7 (2015), 862–871  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. A. Abramov, L. F. Yukhno, “Principal vectors of a nonlinear finite-dimensional eigenvalue problem”, Comput. Math. Math. Phys., 56:2 (2016), 185–190  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:208
    Full text:66
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021